Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetry of Banach algebras


Author: Irving Kaplansky
Journal: Proc. Amer. Math. Soc. 3 (1952), 396-399
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048711-4
MathSciNet review: 0048711
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Amitsur and J. Levitzki, Minimal identities for algebras, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 449-463. MR 0036751 (12:155d)
  • [2] I. M. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Mat. Sbornik vol. 12 (1943) pp. 197-213. MR 0009426 (5:147d)
  • [3] I. Kaplansky, Normed algebras, Duke Math. J. vol. 16 (1949) pp. 399-418. MR 0031193 (11:115d)
  • [4] -, Projections in Banach algebras, Ann. of Math. vol. 53 (1951) pp. 235-249. MR 0042067 (13:48b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048711-4
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society